ggFTW

MMORPG Gamer Community


Go Back   ggFTW Forum > Blogs > Raindrops and a half-eaten riceball

Vindictus
Looking for a new MMO?

Try 

Vindictus

Rating:  

8.2

Raindrops and a half-eaten riceball | Who the hell is Mitchi?!
The incoherent ramblings of a Tzimisce trapped by a Tremere in a Toreador's body. Or maybe i'm just a Malkavian. My bad.
Rate this Entry

Make it go away.

Posted 12-04-2009 at 05:23 AM by Mitchi
Updated 12-04-2009 at 07:34 AM by Mitchi
At the beginning of this week, I was horribly dehydrated. No matter how much I drank, my thirst never went away.

The next day, my throat was really really sore, and still dry, which even right now just feels worse when I breathe ._.

Over the course of the week, I've been feeling worse and worse. I've had raging headaches, my eyes have been hurting, I've been tired and unable to sleep for more than 2 hours at a time, and I have little appetite (though I can always bring myself to eat a tasty bowl of soup). That and I would cough so hard my lungs would hurt.

As of last night, the horrible eye pain started to go away. The "eye pain" was that what felt like the muscles behind my eyes would hurt when I looked up, like what would happen when you stay awake for way too long, and my eyes felt really heavy. They still hurt when I look around, but not as much.

But now, on top of being tired, I can't sleep, my nose is running and stuffy and I'm having random sneezing fits.

Strangely enough, I have not had a fever at all this whole time.

If anyone has any clue what the hell this is I'd like to know x_x

Submit "Make it go away." to Digg Submit "Make it go away." to del.icio.us Submit "Make it go away." to StumbleUpon Submit "Make it go away." to Google Submit "Make it go away." to Facebook
Digg this Post! Add Post to del.icio.us Bookmark Post in Technorati Furl this Post!
Posted in Uncategorized
Views 352 Comments 3 Email Blog Entry
Total Comments 3

Comments

  1. PedroRomero's Avatar
    no idea. but shouldn't nyquil knock you out if you can't sleep? only thing i can think is to make an appointment with your physician. please take care, mitchi
    permalink
    Posted 12-04-2009 at 07:08 AM by PedroRomero PedroRomero is offline
  2. Mitchi's Avatar
    I've been taking Nyquil and while it makes me woozy and want to pass out, I still end up waking up about 4 hours later.

    This is such bad timing. I have so much crap to do that I can't finish because I'm sick @_@
    permalink
    Posted 12-04-2009 at 07:35 AM by Mitchi Mitchi is offline
  3. 7hatGuy's Avatar
    That's pretty crazy o_O

    I'm with Pedro on this one, might be a good idea to see a physician because that's weird that you're feeling like absolute shit and your not having a fever or anything.
    permalink
    Posted 12-04-2009 at 08:13 AM by 7hatGuy 7hatGuy is offline
Post a Comment Post a Comment
Total Trackbacks 0

Trackbacks

zOMG!
Need a new browser game?

Try 

zOMG!

Rating:  

6.4
Hide this banner by registering for our community.